# SDR SWIA2025043009

- Difficulty date: April 9, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N604UX
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000798
- Aircraft time: 12,522 hours, 8,351 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE UPPER FUSELAGE ON SKIN BETWEEN FRAMES 49-50 AND STRINGERS 1R-2R.  (C-CHECK RO 04/29/2025)REPAIRED LIGHTNING STRIKE BY INSTALLIING FABRICATED DOUBLER TO CFII, EXTERNAL SKIN BETWEEN FRAMES 49-50 AND STRINGERS 1R-2R AS MARKED. SEE CONTINUATION CARD FOR WORK PERFORMED. REF SRM 53-22-01/R.14P. WEIGHT OF REPAIR IS 290 GRAMS AND DOES NOT EFFECT WEIGHT AND BALANCE.
